# SDR EISA98164

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CARD C53-224-05, FOUND CRACK IN FUSELAGE FRAME AT FS 500 WL 214.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PER SRM 51-40-3 AND INSTALLED PER SRM 51-30-2.  (M)
